Picture of man wearing virtual reality headset

Open Access research that explores why technology innovation occurs

Strathprints makes available Open Access scholarly outputs by Hunter Centre for Entrepreneurship based within Strathclyde Business School. Particular research specialisms within the Hunter Centre include better understanding the dynamics of how new technologies and business models move from concept to market. This research aligns with another local specialism, 'entrepreneurial ecosystems', which seeks to codify the role of context and systemic influences on entrepreneurship.

Explore some of this Open Access research from Hunter Centre for Entrepreneurship. Or explore all Strathclyde Open Access research...

Browse by Journal or other publication

Group by: Publication Date | Item type | No Grouping
Jump to: 2017 | 2016 | 2015 | 2011 | 2010 | 2004 | 2003
Number of items: 8.

2017

Gao, Alice L.L. and Kitaev, Sergey and Zhang, Philip B. (2017) On 132-representable graphs. Australasian Journal of Combinatorics, 69 (1). pp. 105-118. ISSN 1034-4942 (In Press)

2016

Bevan, David (2016) The permutation classes Av(1234,2341) and Av(1243,2314). Australasian Journal of Combinatorics, 64. 3–20. ISSN 1034-4942

Dukes, Mark (2016) Generalized ballot sequences are ascent sequences. Australasian Journal of Combinatorics, 64 (1). pp. 61-63. ISSN 1034-4942

2015

Claesson, Anders and Kitaev, Sergey and de Mier, Anna (2015) An involution on bicubic maps and β(0, 1)-trees. Australasian Journal of Combinatorics, 61 (1). pp. 1-18. ISSN 1034-4942

2011

Claesson, Anders and Dukes, Mark and Kitaev, Sergey (2011) A direct encoding of Stoimenow's matchings as ascent sequences. Australasian Journal of Combinatorics, 49. pp. 47-59.

2010

Claesson, Anders and Kitaev, Sergey and Ragnarsson, Kari and Tenner, Bridget Eileen (2010) Boolean complexes for Ferrers graphs. Australasian Journal of Combinatorics, 48. pp. 159-173. ISSN 1034-4942

2004

Kitaev, Sergey (2004) The sigma-sequence and counting occurrences of some patterns, subsequences and subwords. Australasian Journal of Combinatorics, 29. pp. 187-200. ISSN 1034-4942

2003

Dukes, W. M. B. (2003) Bounds on the number of generalized partitions and some applications. Australasian Journal of Combinatorics, 28. pp. 257-262. ISSN 1034-4942

This list was generated on Wed Nov 30 09:14:21 2022 GMT.